# SDR SWAA2021040561122

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 63,567 hours, 37,427 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG FWD TRUNNION SUPPORT FITTING #2 UPPER INBD LUG FACE HAS EVIDENCE OF CORROSION REPAIRED PER EA NO: 1A573246 REV 12
